# SDR AALA20101029TUL08

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NUMBER 4 SEAT TRACK CORRODED STATIONS 1275 TO 1280.  ROUTED OUT DAMAGED AREA PER SRM 53-05-00,AARD 53-20-00.  VERIFIED MATERIAL PLUG DDK2704-7, CHANNEL 7452952-7 PER SRM  53-05-00, AARD 53-20-00 AND INSTALLED SEAT TRACK PLUG PER SRM 53-05-00.
